# SDR SWIA202158109

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON LH SIDE SEAT TRACK BETWEEN FS 744.00 Â€“ 752.00     (C-CHECK RO 5/3/2021)    INSTALLED NEW SEAT RAIL ON L/H SIDE WALL BETWEEN FS744.00 TO FS752.00 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TOOL 7825 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED
